# SDR DALA2016110108117

- Difficulty date: June 17, 2014
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Ballast
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RIGHT WINGLET BALLAST WEIGHT CORRODED.  MAINTENANCE REPAIRED PER ERA 502048-14MA.
